# SDR SWAA2021081605770

- Difficulty date: August 10, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 57,970 hours, 34,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A22-05; PASSENGER CABIN FLOOR PANEL 232SF; UPPER SURFACE; LARGE AREAS OF PULLED FACESHEET PLIES ; / [01] EVALUATED DAMAGE; UPPER SURFACE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1. TAP TEST GOOD; NO DELAMINATION NOTED.  CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E;F; AND J.  VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; RESIN EPOCAST 50A (A51753); FIBERGLASS CLOTH BMS9-3 (A24484).  REQUIRES OKAY TO BOND REPAIR.; [02] VERIFIED STEP 1 AND OK TO BOND; [03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3; STEPS K;L; AND M. CURED AT 150 DEGREES FOR 4 HOURS. THERMOMETER AAR30347; CAL DUE 4/29/22. TAP TEST GOOD.; [04] REPAIRED PASSENGER CABIN FLOOR PANEL 232SF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1.; [05] VERIFIED STEPS 3-4 AND AUDITED
